# SDR DALA2019072104426

- Difficulty date: July 19, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ACTUATOR ATTACH BRACKET AT FR 54 BTW -Y765 TO -Y1292 IN PASSENGER CABIN (1 EA), REPLACED FLOOR STRUCTURE ACTUATOR ATTACH BRACKET AT FR54 BTW - Y765 TO -Y1292 IN PASSENGER CABIN AS PER SRM 51-42-11, 51- 72-11 AND DRAWING D53472020 REV.K
